Change search
ReferencesLink to record
Permanent link

Direct link
On partitions of an n-cube into nonequivalent perfect codes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Problems of Information Transmission, ISSN 0032-9460, E-ISSN 1608-3253, Vol. 43, no 4, 310-315 p.Article in journal (Refereed) Published
Abstract [en]

We prove that for all n = 2(k)-1, k >= 5. there exists a partition of the set of all binary vectors of length n into pairwise nonequivalent perfect binary codes of length n with distance 3.

Place, publisher, year, edition, pages
2007. Vol. 43, no 4, 310-315 p.
URN: urn:nbn:se:kth:diva-17236DOI: 10.1134/s0032946007040047ISI: 000255782900004ScopusID: 2-s2.0-45349091236OAI: diva2:335279
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Problems of Information Transmission

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link